# SDR IPXA1666731

- Difficulty date: May 11, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 38,711 hours, 11,933 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T153918
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING INBD AILERON INBD HINGE SUPPORT RIB UPPER FLANGE FOUND CRACKED.  RIB UPPER FLANGE REPAIRED IAW HX RS R-57-50-37081, REV A & EO B767-5740-42723-A JUST AT WS 468.11, ORG MAT DIE FORGING 7075-T73 CRK LENGTH 0.40" FINAL CUTOUT SIZE 0.80 X 1.70", REPAIR CLASSIFIED AS MAJOR REPAIR WITH MATERIAL AND 10133-2001-7075T6511 AS REPAIR CLIP, REPAIR SIZE IS 1.5" X 2".
